Alert archive / Wisconsin / Tornado Warnings in 2009

Tornado Warning 17, NWS Milwaukee, WI

July 27, 2009Lafayette County, Wisconsin

NWS Milwaukee, WI issued this tornado warning at Jul 27, 2009, 7:15 PM CDT for Lafayette County, Wisconsin. It was in force for 60 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2009, 7:15 PM CDT (00:15 UTC)
Expired
Jul 27, 2009, 8:15 PM CDT
In force
60 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

County Lafayette County, WI

The radar

The Quad Cities radar (KDVN), 126 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 7:40 PM CDTTSTM WND DMG4 N Darlington, WIDAMAGING WIND SWATH FOUND FROM 4 MILES NORTH OF DARLINGTON THROUGH THE NORTHWEST SIDE OF THE CITY AND ABOUT 100 YARDS WIDE. WIND SWATH BEGAN AROUND 740 AND ENDED ABOUT 750 PM. CORN FLATTENED NORTH OF THE CITY AND SEVERAL TREES WERE SNAPPED IN THE CITY PARK. ES
Jul 27, 7:50 PM CDTTSTM WND DMGDarlington, WIA FEW 2 TO 3 FOOT DIAMETER TREES WERE SNAPPED AND DOWN IN A CITY PARK IN DARLINGTON. DAMAGE WAS CONSISTENT WITH SEVERE STRAIGHT LINE WINDS. TIME IS APPROXIMATE.
Jul 27, 8:01 PM CDTHAIL 0.751 E Belmont, WIHAIL FELL FOR ABOUT 2 TO 3 MINUTES. ALSO NOTED A ROTATING WALL CLOUD BETWEEN 714 PM CDT AND 731 PM CDT WITH AN EARLIER CELL THAT TRACKED FROM 2 MILES NNW OF BELMONT TO 1 MILE EAST OF BELMONT. DELAYED REPORT.
Jul 27, 8:10 PM CDTTORNADO 02 Ne Gratiot, WITHIS TORNADO SPUN UP ABOUT 0.2 MILES SOUTH OF THE INTERSECTION OF CHURCH ROAD AND HIGHWAY 78...OR ABOUT 2.6 MILES NORTHEAST OF GRATIOT. TREE LIMBS ABOUT 1 FOOT IN DIAMETER WERE BLOWN DOWN AND SMASHED THREE VEHICLES. SOME TREES WERE ALSO BLOWN DOWN. THERE WAS M

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 55 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 2:41 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2009-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 724 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2009-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
724 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
1319 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KMKX 280015
TORMKX
WIC065-280115-
/O.NEW.KMKX.TO.W.0017.090728T0015Z-090728T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
715 PM CDT MON JUL 27 2009

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* TORNADO WARNING FOR...
  LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN

* UNTIL 815 PM CDT

* AT 715 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR PLATTEVILLE...AND MOVING EAST AT 25 MPH.

* THIS TORNADIC STORM WILL BE NEAR...
  LESLIE BY 725 PM CDT...
  BELMONT BY 730 PM CDT...
  DARLINGTON BY 755 PM CDT...
  LAMONT BY 810 PM CDT...
  4 MILES WEST OF ARGYLE...4 MILES NORTH OF SOMERS AND 5 MILES
  NORTHWEST OF WOODFORD BY 815 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4281 9043 4278 8984 4251 8984 4265 9043
TIME...MOT...LOC 0016Z 281DEG 23KT 4276 9043

$$

GEHRING
3 follow-up statements
000 
WWUS53 KMKX 280024
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
724 PM CDT MON JUL 27 2009

WIC065-280115-
/O.CON.KMKX.TO.W.0017.000000T0000Z-090728T0115Z/
LAFAYETTE WI-
724 PM CDT MON JUL 27 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR LAFAYETTE
COUNTY...

AT 723 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS POSSIBLE TORNADO WAS 
LOCATED NEAR BELMONT...OR 8 MILES EAST OF PLATTEVILLE...MOVING EAST 
AT 30 MPH.

THE POSSIBLE TORNADO WILL BE NEAR...
DARLINGTON BY 745 PM CDT...
LAMONT BY 755 PM CDT...
SOMERS AND ARGYLE BY 805 PM CDT...
WOODFORD AND SOUTH WAYNE BY 810 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING HALF 
DOLLAR SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 4281 9043 4278 8984 4251 8984 4265 9043
TIME...MOT...LOC 0023Z 285DEG 27KT 4272 9032

$$
MBK
000 
WWUS53 KMKX 280045
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
745 PM CDT MON JUL 27 2009

WIC065-280115-
/O.CON.KMKX.TO.W.0017.000000T0000Z-090728T0115Z/
LAFAYETTE WI-
745 PM CDT MON JUL 27 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR LAFAYETTE
COUNTY...

AT 741 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS POSSIBLE TORNADO WAS 
LOCATED NEAR DARLINGTON...MOVING EAST TO SOUTHEAST AT 30 MPH.

THE POSSIBLE TORNADO WILL BE NEAR...
LAMONT AND GRATIOT BY 755 PM CDT...
SOMERS AND ARGYLE BY 805 PM CDT...
WOODFORD AND SOUTH WAYNE BY 810 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING ONE 
INCH HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

&&

LAT...LON 4281 9043 4278 8984 4251 8984 4265 9043
TIME...MOT...LOC 0042Z 285DEG 27KT 4268 9013

$$

MBK
000 
WWUS53 KMKX 280107
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
807 PM CDT MON JUL 27 2009

WIC065-280115-
/O.CON.KMKX.TO.W.0017.000000T0000Z-090728T0115Z/
LAFAYETTE WI-
807 PM CDT MON JUL 27 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR LAFAYETTE
COUNTY...

AT 805 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS POSSIBLE TORNADO WAS 
LOCATED NEAR LAMONT...OR NEAR DARLINGTON...MOVING EAST AT 25 MPH.

THE TORNADO WILL BE NEAR...
SOMERS AND WOODFORD BY 815 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING ONE 
INCH SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

&&

LAT...LON 4281 9043 4278 8984 4251 8984 4265 9043
TIME...MOT...LOC 0106Z 286DEG 22KT 4265 9002

$$
MBK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at Jul 27, 3:28 PM CDT, 3 hours 47 minutes earlier.

Area forecast discussion, Jul 27, 3:28 PM CDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
328 PM CDT MON JUL 27 2009

.FORECAST FOCUS ON SEVERE THIS EVENING...CHANCES OF STORMS
TUESDAY...THEN CONTINUED ACTIVE PATTERN INTO THE WEEKEND.

.SHORT TERM /TONIGHT THROUGH THURSDAY/...

COLD FRONT LOCATED OVER SERN MN TO NCRL IA THIS AFTERNOON WILL SAG
SOUTHEAST ACROSS CWA TONIGHT. ATM HAS BECOME QUITE UNSTABLE LATE
THIS AFTERNOON WITH MLCAPE VALUES APPROACHING 2000 J/KG...SBLI/S
AROUND -7...AND MID LEVEL LAPSE RATES APPROACHING 7.0 C/KM. POOLING
OF 65-70F DEW POINTS ALONG THE FRONT COULD ENHANCE THE INSTABILITY
AS THE FRONT APPROACHES THIS EVENING. SOUNDINGS INDICATE A GOOD
VEERING PROFILE...BUT WIND SPEEDS ARE SOMEWHAT WEAK THEREBY LIMITING
BRN SHEAR VALUES TO AROUND 30 KNOTS. HOWEVER...30 KNOTS CAN
CERTAINLY SUPPORT SOME SUPERCELLS THROUGH THIS EVENING. LARGE HAIL
AND DAMAGING WINDS ARE THE MAIN THREATS...HOWEVER AN ISOLATED
TORNADO OR TWO CANNOT BE RULED OUT EITHER WITH DECENT LOW LEVEL
SHEAR AND LOCALIZED INTERACTION WITH OUTFLOW BOUNDARIES. STORM
MOTION IS PRETTY SLOW...SO WILL HAVE TO WATCH POTENTIAL FOR HEAVY
RAINFALL AS WELL.

THE FRONT WILL CLEAR THE CWA BY 12Z TUESDAY...BUT WILL REMAIN NEARBY
ENOUGH TO WARRANT A CONTINUED MENTION OF CHANCE OF STORMS FOR THE
MORNING. DRY AIR INFILTRATING SOUTH BY AFTERNOON SHOULD KILL ANY
REMAINING CHANCES. RIDGE OF HIGH PRESSURE PUSHING OVERHEAD TUESDAY
NIGHT WITH DEW POINTS POSSIBLY INTO THE 40S UNDER CLEAR SKIES WILL
BRING A CHILLY NIGHT. MAV GUIDANCE SHOWS UPPER 40S FOR LOWS OVER SC
WI...BUT WON/T GO QUITE THIS COOL YET. THE URBAN HEAT ISLAND OF
MILWAUKEE METRO SHOULD KEEP THINGS IN THE LOW 60S.

NEXT WAVE TO BE CONCERNED ABOUT COMES THURSDAY ACCORDING TO THE NAM
AND GFS. ECMWF HAS NO SUCH WAVE. CONSISTENCY BETWEEN THE NAM AND GFS
IS ACTUALLY PRETTY GOOD WITH BRINGING ANOTHER ROUND OF STORMS IN
HERE BY AFTERNOON. CAN/T IGNORE THE CONSISTENCY BETWEEN THESE TWO
MODELS...SO WILL CONTINUE WITH A CHANCE.

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...

RETURN FLOW SETS UP FOR THE REST OF THE WEEK INTO NEXT WEEKEND.
TEMPERATURES AND DEW POINTS WILL FINALLY REACH NEAR NORMAL LEVELS
DURING THIS PERIOD. A NEARLY STATIONARY FRONT WILL SAG SOUTH INTO
THE CWA SATURDAY AND REMAIN NEARBY THROUGH SUNDAY...BRINGING MORE
CHANCES OF STORMS. BY EARLY NEXT WEEK...THE DRY AND COOL WEATHER
REGIME CONTINUES WITH PESKY NORTHWEST FLOW.

&&

.AVIATION...PREVAILING VFR CONDITIONS EXPECTED THROUGH TUESDAY.
DIURNAL CUMULUS...SCATTERED TO BROKEN MID LEVEL CLOUDS...AND
ISOLATED SHOWERS TO AFFECT TAF SITES UNTIL ABOUT 00Z TUESDAY.
CONVECTION WITH LOCAL MVFR VISIBILITIES THEN POSSIBLE ALONG PASSING
WARM FRONT AND COLD FRONT THIS EVENING...MAINLY BETWEEN 00Z AND 06Z
TUESDAY.

SOUTHWEST WINDS THEN SHIFT TO NORTHWEST AFTER COLD FRONTAL PASSAGE
BETWEEN 12Z AND 15Z TUESDAY. SOME CONVECTION MAY LINGER NEAR KENW
TUESDAY MORNING...BUT UNCERTAINTY WITH PLACEMENT KEEPS MENTION OUT
OF TAFS FOR NOW.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.

&&

SHORT/LONG TERM...BORGHOFF
AVIATION/MARINE...WOOD
Hazardous weather outlook, Jul 27, 6:02 PM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
602 PM CDT MON JUL 27 2009

WIZ046-047-051-052-056>060-062>072-280915-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
602 PM CDT MON JUL 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY THIS EVENING. THERE IS A SLIGHT RISK OF
SEVERE THUNDERSTORMS THIS EVENING. LARGE HAIL AND DAMAGING WINDS ARE
THE MAIN HAZARDS. AN ISOLATED TORNADO IS ALSO POSSIBLE.

CHANCES FOR THUNDERSTORMS WILL DECREASE FROM NORTHWEST TO SOUTHEAST
AFTER THE COLD FRONTAL PASSAGE LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS MAY LINGER TUESDAY MORNING ACROSS SOUTHEAST WISCONSIN.
THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT AND
THURSDAY...AND AGAIN FRIDAY NIGHT THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.

LMZ643>646-280915-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
602 PM CDT MON JUL 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY THIS EVENING. THERE IS A SLIGHT RISK OF
SEVERE THUNDERSTORMS THIS EVENING. LARGE HAIL AND DAMAGING WINDS ARE
THE MAIN HAZARDS. AN ISOLATED WATERSPOUT IS ALSO POSSIBLE.

CHANCES FOR THUNDERSTORMS WILL DECREASE FROM NORTHWEST TO SOUTHEAST
AFTER THE COLD FRONTAL PASSAGE LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS MAY LINGER TUESDAY MORNING ACROSS THE NEARSHORE AND
OPEN WATERS OF LAKE MICHIGAN. THERE IS A CHANCE OF THUNDERSTORMS
WEDNESDAY NIGHT AND THURSDAY...AND AGAIN FRIDAY NIGHT THROUGH SUNDAY.

WOOD
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jul 27, 6:25 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
625 PM CDT MON JUL 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     TSTM WND GST     DALTON                  43.66N 89.21W
07/27/2009  E60 MPH          GREEN LAKE         WI   LAW ENFORCEMENT

            ESTIMATED 60 MPH GUST IN DALTON.

&&

WOOD
Local storm report, Jul 27, 6:32 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
632 PM CDT MON JUL 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     FUNNEL CLOUD     4 S AVOCA               43.13N 90.33W
07/27/2009                   IOWA               WI   TRAINED SPOTTER

            4 MILES SOUTH OF HWY 133

&&

FRANKS
Local storm report, Jul 27, 6:33 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
633 PM CDT MON JUL 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     TSTM WND DMG     5 SSE GLEN OAK          43.68N 89.32W
07/27/2009                   MARQUETTE          WI   EMERGENCY MNGR

            STRUCTURAL DAMAGE JUST NORTHWEST OF DALTON NEAR GOLDEN
            ROAD AND LOVERS LANE. POSSIBLE TORNADO.

&&

BORGHOFF
Local storm report, Jul 27, 6:45 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
645 PM CDT MON JUL 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     HAIL             CAMBRIA                 43.54N 89.11W
07/27/2009  E0.88 INCH       COLUMBIA           WI   TRAINED SPOTTER

&&

FRANKS
Local storm report, Jul 27, 6:57 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
657 PM CDT MON JUL 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             CAMBRIA                 43.54N 89.11W
07/27/2009  E1.00 INCH       COLUMBIA           WI   LAW ENFORCEMENT

            QUARTER SIZE HAIL FROM CAMBRIA UP TO HWY 33

&&

FRANKS
Local storm report, Jul 27, 7:01 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
701 PM CDT MON JUL 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     HAIL             LINDEN                  42.92N 90.27W
07/27/2009  E0.50 INCH       IOWA               WI   FIRE DEPT/RESCUE

&&

FRANKS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 7:20 PM CDTFlash Flood WarningMKXLafayette2 hr
Jul 27, 8:15 PM CDTSevere Thunderstorm WarningMKXGreen, Lafayette32 min

Nearby

Tornado Warnings in Wisconsin, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.